# SDR FDEA201311202830

- Difficulty date: November 20, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 44,979 hours, 24,192 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Doubler
- Part number: A5711043220200
- Condition: Cracked
- Location: Zone 100
- Part time: 44,979 hours, 24,192 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS WERE FOUND ON HOLE NR 1 & NR 2 AT CTR WING BOX FRAME 44 BEAM RT CUTOUT DOUBLER Y212.  REMOVED THE CRACK, INSTALLED THE BUSHING FOR HOLE NR 1, COMPLETED WITH EA6-5710-T0303307.
